# SDR GTIA000062

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR PATH LIGHTING AT ROW 16 WIRES EXPOSED AND PINCHED.  REINSTALLED TRACK AND REPOSITIONED WIRES UNDER TRACK IAW DC-9 MM 33-53-01.  (M)
